# SDR ASAA2019072930238

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 24,813 hours, 8,080 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 24,813 hours, 8,080 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 962732
- Condition: Making Metal
- Location: Left
- Part time: 24,813 hours, 8,080 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO RESULTS OF METAL PARTICLES FOUND IN AGB/TGB CHIP DETECTOR REF L/P 12035616, #1 ENGINE REQUIRES REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE REF SHOP W/O 462860, N/R #00005.
